# SDR CA080821012

- Difficulty date: August 17, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 49 hours
- Engine: Garrtt TFE7312
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 66561000010
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE AT FLT 400 ENROUTE, THE RT WINDSHIELD OUTTER PLY SHATTERED, CAUSING A LOUD BANG. NO DEPRESSURISATION OCCUR, RT WINDSHILED HEAT BECAME INOPERATIVE. RT WINDSHIELD REPLACED WITH NEW ONE. ACFT RETURN TO SERVICE.
